Home > Research > Publications & Outputs > Closed ideals in the Banach algebra of operator...

Associated organisational unit

Links

Text available via DOI:

View graph of relations

Closed ideals in the Banach algebra of operators on a Banach space.

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>2004
<mark>Journal</mark>Proceedings of the Conference on Topological Algebras, their Applications, and Related Topics (ed. K. Jarosz and A. Soltysiak), Banach Center Publications
Volume67
Number of pages20
Pages (from-to)245-264
Publication StatusPublished
<mark>Original language</mark>English